Next Article in Journal
A Unimodal/Bimodal Skew/Symmetric Distribution Generated from Lambert’s Transformation
Previous Article in Journal
Growth Analysis of Meromorphic Solutions of Linear Difference Equations with Entire or Meromorphic Coefficients of Finite ?-Order
 
 

Order Article Reprints

Journal: Symmetry, 2021
Volume: 13
Number: 268

Article: An Efficient Applications Cloud Interoperability Framework Using I-Anfis
Authors: by Chithambaramani Ramalingam and Prakash Mohan
Link: https://www.mdpi.com/2073-8994/13/2/268

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop